DOI 10.1016/j.autrev.2020.102596
Risk of scleroderma according to the type of immune checkpoint inhibitors.
Аннотация
INTRODUCTION
Immune checkpoint inhibitors (ICIs) are associated with immune-related adverse events (irAEs). Among them, ICIs-induced systemic sclerosis (SSc) is poorly known.
METHODS
To better characterize this irAE, our comprehensive approach combined the description of ICIs-induced scleroderma cases, the systematic review of the literature and the analysis of VigiBase, the WHO pharmacovigilance database.
RESULTS
We identified two cases with underlying limited cutaneous SSc who presented a dramatic increase in the skin thickening following pembrolizumab, associated with scleroderma renal crisis in one case. In the literature, four cases of scleroderma and four cases of morphea have been reported with pembrolizumab or nivolumab. None following ipilimumab, atezolizumab or durvalumab were retrieved. Skin changes appeared or worsened more quickly with pembrolizumab than nivolumab, and had different patterns between both drugs. Patients with generalized skin changes required high-dose prednisone to improve skin thickening. Among the 2527 scleroderma cases identified in VigiBase, 35 were associated with ICIs. Nivolumab and pembrolizumab showed a disproportionality in scleroderma reporting. No disproportionality was found for ipilimumab, atezolizumab or durvalumab.
CONCLUSION
The risk of scleroderma or fibrosis extension in SSc patients should be considered when initiating anti-PD-1 agents. It suggests the role of PD-1/PD-L1 interaction in the pathophysiology of SSc.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.